advertisement
Question
Posted by: Jacqie | 2011/06/01

NOT LOSING WEIGHT WITH TB MEDS

I was diagnosed with Tuberculoses i am currently using Rifinah medication two tablets per day i''m almost finished one and a half months to go - i was not under weight when diagnosed, 62kg, i am struggling to lose 4kg is it possible that the medication i''m using has in influence why i''m not losing the weight - i am following a healthy diet for five weeks and have not even lost 1kg?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jacqie

It is possible that the medication has an influence on your weight but I suggest that you add strenous cardiovascular exercise to your routine.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement